Sounds hyper. When I was @ .22 I was hyper. I had all the hypo symptoms still (I started off hypo with elevated TgAB) but had a really red face and oily hair and skin. I also had intense hot flashes that were preceded by nausea. I would get real dizzy and black out when I stood up or crouched down.
Do you have any hyper symptoms?
That pretty much sums it up. No nausea though. It's almost as if I have a mixture of hypo and hyper symptoms. I have weight gain, I don't get hungry, I used to have hyperhidrosis but now I barely sweat, sometimes my heart skips beats, oily hair and face but dry skin everywhere else, I feel dizzy sometimes but my heart rate is lower than it used to be. I remember that being one of my main complaints over the years. My heart rate was always so fast and/or hard that I was constantly aware of my heart. Now its virtually non existent. I do get a red flush over my cheeks and nose. Hair shedding on my head and major loss of pubic hair, dizziness. And sometimes my eyes get these little tics. Like...they'll just suddenly move from side to side REALLY fast for a split second. I don't know if that means anything but it's certainly new. I don't know. I'm just so confused.
Last edited by ebon_aurora; 05-08-2006 at 03:30 PM.
ive got exactly the same symtons as you! and its horrible loosing hair is the worst and my eyes do that i always wondered what that was about!
i didnt suit meds so i stoped taking it to many palps i guess its good to have this site and we are not alone with it which has made me feel alot better what meds are u having love from kat purs i hate thyroids!!!!!!!!!!!!!!! xxxxxxxxxxcxxxxx
I've read people can go from hyper to hypo or vice versa, or back and forth. I would get a thyroid panel done.
If you haven't, search online for hyperthyroid symptoms.
Also, some people that are hypo go hyper when they first start thyroid medication. It's often tricky to find the right medication or combination of medications and doses.
I would definitely get in for testing though! GL!!